# SDR TWAA9820304

- Difficulty date: December 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9406W
- Make and model: Doug DC-9-83
- Aircraft serial: 53126
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 58222
- Condition: Worn
- Location: Row 12-21
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND FLOOR EGRESS LIGHTS INOPERATIVE FROM CABIN ROWS 12 THROUGH 21.  REPLACED POWER SUPPLY.  CHECK-C 1-15-98 STL.
